# SDR 0102159603

- Difficulty date: June 11, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- Aircraft time: 68,592 hours, 64,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION LIGHT ILLUMINATED AT 35,000 FEET.  AN EMERGENCY DESCENT WAS MADE.  MAINTENANCE REPLACED THE AIR CYCLE MACHINE, WATER SEPARATOR CONTROL VALVE, COMPRESSOR DISCHARGE SWITCH, PRIMARY AND SECONDARY HEAT EXCHANGERS, AND DIVERTER VALVE.  OPERATIONAL CHECK GOOD.
